# SDR 2001F00603

- Difficulty date: April 19, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N847AL
- Make and model: Bell 407
- Aircraft serial: 53150
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 6893673
- Part serial: NN146119
- Condition: Damaged
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX FOR N2 OVERSPEND INSPECTION, T/M GEAR HAS IMPROPER AND UNFINISHED MACHINING ON AFT SIDE OF LARGE GEAR TEETH.  SECONDARY DAMAGE, PINION GEAR P/N 6893672 S/N NN76746 TT INK.  SCRAP GALLING GEAR TEETH.  ASSURE GEAR HARDNESS AND PROPER MACHINING AT FACTORY.  (M)
